# SDR 9619413220

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turbine
- Part number: 680206122
- Condition: Deployed
- Location: Aft Fuselage
- Part time: 13,213 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 42,000 FEET, THE RAT OUT MESSAGE DISPLAYED AND THE EMERGENCY GENERATOR SHOWED POWER UP.  AIRCRAFT RETURNED TO SFO AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.
